I really need some support, please help me - Part 215

By marathonmel7 · Mar 6, 2015 · ·
  1. Re: I really need some support, please help me (Heroin)

    I'm allergic to penicillan (spelling), it will kill me and my dad.

    Didn't go out tonight with my friend. I just wasn't up for it. I have to go to the probation office in the morning. I have to call first though and see if they have my case. They probably don't. So we'll see.

    Anyways, not much to write tonight. Not in the mood. Thanks for the advice and the docs don't know the cause of the rash but attributed it to the endo and the other problems I am having. They didn't give me anything so next week when I go in I will ask for something. The VA likes to refer your problems away from them…. meaning, my cardiologist doesn't want to deal with the rash. He wants me to get a derm consult which will take weeks. I'm just going to get some hydrocortisone cream and apply that and change lotions. And no I don't have bed bugs. Haven't been anywhere but my own bed and I don't have them I can assure you of that. It's just been a rash that's been there awhile. So whatever. It's not the end of the world. I can live with it.

Comments

  1. Jungledog
    Re: I really need some support, please help me (Heroin)

    Mel,

    A nasty red rash is common with endocarditis. It will clear when the infection does. It can also be something called janeway lesions as from the heart infection. Just keep getting the antibiotics. Healing really takes awhile. Have you in my thoughts. Love to you,
To make a comment simply sign up and become a member!